Optimal trade policy and compensation under endogenous uncertainty: The phenomenon of market disruption
Jagdish N. Bhagwati and
T. Srinivasan
Journal of International Economics, 1976, vol. 6, issue 4, 317-336
Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(76)90033-7
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Optimal Trade Policy and Compensation Under Endogenous Uncertainty: The Phenomenom of Market Disruption (1975)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:6:y:1976:i:4:p:317-336
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().